# SDR 9704646306

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE AT DOOR 2L FROM DOORS 3L-4L AND AT ROW 9K.  RECONNECTED WIRES AND REPLACED LIGHT ASSEMBLY AT DOOR 2L.  OPERATIONAL CHECK GOOD.
